Who have Oedema peripheral with Buspirone hcl - from FDA reports


Oedema peripheral is found among people who take Buspirone hcl, especially for people who are female, 40-49 old , have been taking the drug for < 1 month, also take medication Ibuprofen, and have Pain. This study is created by eHealthMe based on reports of 4,207 people who have side effects when taking Buspirone hcl from FDA, and is updated regularly.

How to use this study: bring a copy to your health teams to ensure drug risks and benefits are fully discussed and understood.


Peer to Peer mobile support

Peer support for this study is available on our Ginger Health app. It's free, anonymous and secure. The app is ideal for people taking multiple medications or having multiple conditions.



On Feb, 11, 2019

4,207 people reported to have side effects when taking Buspirone hcl.
Among them, 56 people (1.33%) have Oedema peripheral


Number of reports submitted per year:

Could Buspirone hcl cause Oedema peripheral?

Time on Buspirone hcl when people have Oedema peripheral *:

  • < 1 month: 50 %
  • 1 - 6 months: 50 %
  • 6 - 12 months: 0.0 %
  • 1 - 2 years: 0.0 %
  • 2 - 5 years: 0.0 %
  • 5 - 10 years: 0.0 %
  • 10+ years: 0.0 %

Gender of people who have Oedema peripheral when taking Buspirone hcl *:

  • female: 76.79 %
  • male: 23.21 %

Age of people who have Oedema peripheral when taking Buspirone hcl *:

  • 0-1: 0.0 %
  • 2-9: 0.0 %
  • 10-19: 0.0 %
  • 20-29: 0.0 %
  • 30-39: 11.36 %
  • 40-49: 43.18 %
  • 50-59: 20.45 %
  • 60+: 25.0 %

Top conditions involved for these people *:

  1. Pain: 8 people, 14.29%
  2. Migraine (headache): 5 people, 8.93%
  3. Gastroesophageal Reflux Disease (a condition in which stomach contents leak backward from the stomach into the oesophagus): 4 people, 7.14%
  4. Asthma: 3 people, 5.36%
  5. Back Pain: 3 people, 5.36%
  6. Breast Cancer: 3 people, 5.36%
  7. Cervicobrachial Syndrome (pain in neck and arm with changing location): 3 people, 5.36%
  8. Rheumatoid Arthritis (a chronic progressive disease causing inflammation in the joints): 3 people, 5.36%
  9. Hypothyroidism (abnormally low activity of the thyroid gland, resulting in retardation of growth and mental development): 3 people, 5.36%
  10. High Blood Pressure: 3 people, 5.36%

Top co-used drugs for these people *:

  1. Ibuprofen: 12 people, 21.43%
  2. Lisinopril: 11 people, 19.64%
  3. Furosemide: 11 people, 19.64%
  4. Coumadin: 10 people, 17.86%
  5. Omeprazole: 9 people, 16.07%
  6. Celebrex: 9 people, 16.07%
  7. Fentanyl: 8 people, 14.29%
  8. Folic Acid: 8 people, 14.29%
  9. Clonazepam: 7 people, 12.50%
  10. Diazepam: 7 people, 12.50%

Top other side effects for these people *:

  1. Pain In Extremity: 18 people, 32.14%
  2. Pain: 17 people, 30.36%
  3. Fall: 15 people, 26.79%
  4. Dizziness: 15 people, 26.79%
  5. Headache (pain in head): 15 people, 26.79%
  6. Back Pain: 14 people, 25.00%
  7. High Blood Pressure: 13 people, 23.21%
  8. Weakness: 12 people, 21.43%
  9. Nausea And Vomiting: 12 people, 21.43%
  10. Joint Pain: 11 people, 19.64%

* Approximation only. Some reports may have incomplete information.

Do you have Oedema peripheral while taking Buspirone hcl?


You are not alone:




Related studies

Buspirone hcl

Buspirone hcl has active ingredients of buspirone hydrochloride. It is often used in stress and anxiety. (latest outcomes from Buspirone hcl 4,536 users)

Oedema peripheral

Oedema peripheral (superficial swelling) has been reported by people with high blood pressure, rheumatoid arthritis, osteoporosis, pain, primary pulmonary hypertension (latest reports from 126,827 Oedema peripheral patients).


Drugs that are associated with Oedema peripheral
Oedema peripheral (3,193 drugs)
Could your condition cause Oedema peripheral
Oedema peripheral (3,191 conditions)
Buspirone hcl side effects

Browse by gender and age

Female: 0-1 2-9 10-19 20-29 30-39 40-49 50-59 60+

Male: 0-1 2-9 10-19 20-29 30-39 40-49 50-59 60+


Browse all side effects of Buspirone hcl
a b c d e f g h i j k l m n o p q r s t u v w x y z

Compare Buspirone hcl to similar drugs:


What would happen?

Predict new side effects and undetected conditions when you take Buspirone hcl and have Oedema peripheral


FDA reports used in this study



Recent updates

Recent general studies
Recent personal studies

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

Submit your testimonial

  • Please fill in your Testimonial.
  • Please enter a minimum of 10 characters for your Testimonial.
  • Please fill in your Name.

Please wait...

{progressItem}

Thank you!